# SDR 04FDEA01973

- Difficulty date: July 6, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 34,184 hours, 9,609 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Torn
- Location: Window
- Component: Window
- Component part number: NBA604727
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT PASSING FL250, A LOUD NOISE BEGAN FROM LEFT SLIDING WINDOW.  NOISE CONTINUED AT VARIOUS ALTITUDES. TRIED ALL ALTITUDES FROM FL250 TO FL350.   NOISE DIDN'T STOP UNTIL 9,000 FEET AND 245 KNOTS.  DP, WHEN IT STOPPED WAS 3.7 CABIN ALTITUDE WAS 930 FEET.  NOISE WAS INTOLERABLE TO ALLOW CONTINUANCE OF FLIGHT.  RETURNED TO MEM.  BULB SEAL ATTACHED TO SLIDING WINDOW TORN UPPER FWD CORNER.  REMOVED AND REPLACED LEFT SLIDING   CLEARVIEW WINDOW, REF MD-11 M/M 56-12-01-4.  PRESSURIZED A/C TO CHECK FOR LEAKS.  NONE NOTED.
